AMS eContent Search Results
Matches for: msc=(26E35) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Adel Khalfallah and Siegmund Kosarew. Examples of new nonstandard hulls of topological vector spaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Vieri Benci and Lorenzo Luperi Baglini. A generalization of Gauss' divergence theorem. Contemporary Mathematics 666 (2016) 69-84.
Book volume table of contents   
View Article: PDF

[3] Analysis. AMS Non-Series Monographs 81 (2013) 79-131.
Book volume table of contents
View Article: PDF

[4] Logic and foundations. AMS Non-Series Monographs 81 (2013) 1-50.
Book volume table of contents
View Article: PDF

[5] Group theory. AMS Non-Series Monographs 81 (2013) 51-78.
Book volume table of contents
View Article: PDF

[6] Partial differential equations. AMS Non-Series Monographs 81 (2013) 181-215.
Book volume table of contents
View Article: PDF

[7] Nonstandard analysis. AMS Non-Series Monographs 81 (2013) 133-180.
Book volume table of contents
View Article: PDF

[8] Terence Tao. Compactness and Contradiction. AMS Non-Series Monographs 81 (2013) MR MR3026767.
Book volume table of contents

[9] Miscellaneous. AMS Non-Series Monographs 81 (2013) 217-247.
Book volume table of contents
View Article: PDF

[10] Marco Forti. A simple algebraic characterization of nonstandard extensions. Proc. Amer. Math. Soc. 140 (2012) 2903-2912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gregory F. Lawler. Comments on Edward Nelson’s “Internal set theory: A new approach to nonstandard analysis”. Bull. Amer. Math. Soc. 48 (2011) 503-506. MR 2823017.
Abstract, references, and article information   
View Article: PDF

[12] Bang-He Li and Tian-Hong Li. Young measures as probability distributions of Loeb spaces. Proc. Amer. Math. Soc. 140 (2012) 207-215. MR 2833533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter Loeb and Yeneng Sun. Purification and saturation. Proc. Amer. Math. Soc. 137 (2009) 2719-2724. MR 2497484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. Landers and L. Rogge. Lower and upper Loeb-integrals. Trans. Amer. Math. Soc. 358 (2006) 3263-3283. MR 2218975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Vieri Benci and Mauro Di Nasso. A purely algebraic characterization of the hyperreal numbers. Proc. Amer. Math. Soc. 133 (2005) 2501-2505. MR 2146232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. Yu. Glebsky and E. I. Gordon. On approximation of locally compact groups by finite algebraic systems. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 21-28. MR 2048428.
Abstract, references, and article information   
View Article: PDF

[17] Peter A. Loeb, Horst Osswald, Yeneng Sun and Zhixiang Zhang. Uncorrelatedness and orthogonality for vector-valued processes. Trans. Amer. Math. Soc. 356 (2004) 3209-3225. MR 2052947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Renling Jin and H. Jerome Keisler. Abelian groups with layered tiles and the sumset phenomenon. Trans. Amer. Math. Soc. 355 (2003) 79-97. MR 1928078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jürgen Bliedtner and Peter A. Loeb. The optimal differentiation basis and liftings of $L^{{\infty}}$. Trans. Amer. Math. Soc. 352 (2000) 4693-4710. MR 1709771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David A. Ross. Unions of Loeb nullsets. Proc. Amer. Math. Soc. 124 (1996) 1883-1888. MR 1317048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Todor Todorov. A nonstandard delta function . Proc. Amer. Math. Soc. 110 (1990) 1143-1144. MR 1037226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Vadim Komkov. Perturbations near zero of the leading coefficient of solutions to a nonlinear differential equation . Proc. Amer. Math. Soc. 99 (1987) 93-104. MR 866436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert M. Anderson. ``Almost'' implies ``near'' . Trans. Amer. Math. Soc. 296 (1986) 229-237. MR 837809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tom L. Lindstrøm. A Loeb-measure approach to theorems by Prohorov, Sazonov and Gross . Trans. Amer. Math. Soc. 269 (1982) 521-534. MR 637706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. Ward Henson and Frank Wattenberg. Egoroff's theorem and the distribution of standard points in a nonstandard model . Proc. Amer. Math. Soc. 81 (1981) 455-461. MR 597662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. Albeverio, J. E. Fenstad and R. Høegh-Krohn. Singular perturbations and nonstandard analysis . Trans. Amer. Math. Soc. 252 (1979) 275-295. MR 534122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Frank Wattenberg. Nonstandard measure theory: avoiding pathological sets . Trans. Amer. Math. Soc. 250 (1979) 357-368. MR 530061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1

American Mathematical Society